Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 7, NWS Springfield, MO

March 25, 2015Phelps County, Missouri

NWS Springfield, MO issued this river flood warning at Mar 25, 2015, 8:43 PM CDT for Phelps County, Missouri. It took effect at Mar 27, 2015, 7:51 PM CDT. It was in force for 55 hr.

The area

The outline as issued.

The facts

Issued
Mar 25, 2015, 8:43 PM CDT (01:43 UTC)
In effect from
Mar 27, 2015, 7:51 PM CDT
Expired
Mar 30, 2015, 3:08 AM CDT
In force
55 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
Minor

County Phelps County, MO

The radar

The St Louis radar (KLSX), 140 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Gasconade River at Jerome (JRMM7). The gauge peaked at 9.18 ft at Mar 27, 2015, 9:00 PM CDT.

actionminormoderate102003/2603/2703/2803/2903/3003/31
Action stage
13 ft
Minor stage
15 ft
Moderate stage
25 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06933500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

885 
WGUS43 KSGF 260143
FLWSGF


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
843 PM CDT WED MAR 25 2015


 ...A Flood Warning has been issued for the following locations:...

...The National Weather Service in Springfield has issued a Flood 
Warning for the following rivers in Missouri...

  Gasconade River at Hazelgreen affecting Laclede County
  Gasconade River at Jerome affecting Phelps County

.Heavy rainfall through the overnight hours will cause river levels to 
rise. Details for each location are included below.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those with property and livestock along the river should continue to 
monitor river conditions.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC105-261343-
/O.NEW.KSGF.FL.W.0006.150327T0032Z-150328T0900Z/
/HZLM7.1.ER.150327T0032Z.150327T0600Z.150327T0900Z.NO/
143 AM GMT THU MAR 26 2015

 Flood Warning for the: 
* The Gasconade River at Hazelgreen
* From Thursday evening...until further notice.
* Flood stage is 21.0 feet. 
* Forecast...The river is forecast to have a maximum value of 22.0 
  feet early Friday morning.
* Impact...At 21.0 feet...Minor flooding begins at the gage site and 
  mainly affects low lying areas along the river. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Thu   Fri   Sat

Gasconade River Basin
  Hazelgreen       21   3.0  3/26 7 PM  20.0   9.8   5.7


&&


LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
      3761 9246                       
 

$$

MOC161-261343-
/O.NEW.KSGF.FL.W.0007.150328T0051Z-150330T0808Z/
/JRMM7.1.ER.150328T0051Z.150329T0000Z.150329T0808Z.UU/
143 AM GMT THU MAR 26 2015

 Flood Warning for the: 
* Gasconade River at Jerome.
* From Friday evening...until further notice.
* Flood stage is 15.0 feet. 
* Forecast...The river is forecast to have a maximum value of 17.5 
  feet Saturday evening.
* Impact...At 18.5 feet...Flood waters affect low lying residential 
  areas.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Thu   Fri   Sat

Gasconade River Basin
  Jerome       15   3.7    Wed  745 PM  13.6  16.5  13.2


&&


LAT...LON 3800 9199 3800 9195 3790 9196 3792 9202

 

$$
2 follow-up statements
422 
WGUS83 KSGF 260208
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
908 PM CDT WED MAR 25 2015


...The Flood Warning continues for the following rivers in 
Missouri...

  Big Piney  below Fort Leonard Wood East Gate affecting Pulaski 
  County 
  Elk River near Tiff City affecting McDonald County 
  James River at Galena affecting Stone County 
  Gasconade River at Hazelgreen affecting Laclede County 
  Gasconade River at Jerome affecting Phelps County 
  
.Heavy rainfall across southwest and central Missouri will cause river 
levels to rise. Details on each warned location are included below.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC119-261708-
/O.CON.KSGF.FL.W.0005.150326T1752Z-150328T0748Z/
/TIFM7.1.ER.150326T1752Z.150327T0000Z.150327T0748Z.NO/
908 PM CDT WED MAR 25 2015

 The Flood Warning continues for: 
* The Elk River near Tiff City.
* Flood stage is 15.0 feet. 
* Forecast...The river is forecast to have a maximum value of 16.9 
  feet tomorrow evening.

&&


LAT...LON 3664 9462 3661 9462 3656 9453 3658 9449
      3663 9454                       
 
$$

MOC169-261708-
/O.CON.KSGF.FL.W.0002.150326T1904Z-150328T0312Z/
/BIGM7.1.ER.150326T1904Z.150327T0600Z.150327T2112Z.NO/
908 PM CDT WED MAR 25 2015

 The Flood Warning continues for: 
* The Big Piney  below Fort Leonard Wood East Gate.
* Flood stage is 8.0 feet. 
* Forecast...The river is forecast to have a maximum value of 11.0 
  feet early Friday morning.

&&


LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

 

$$

MOC209-261708-
/O.CON.KSGF.FL.W.0008.150326T1800Z-150327T1800Z/
/GLNM7.1.ER.150326T1800Z.150326T1800Z.150326T1800Z.NO/
908 PM CDT WED MAR 25 2015

 The Flood Warning continues for: 
* The James River at Galena.
* Flood stage is 15.0 feet. 
* Forecast...The river is forecast to have a maximum value of 15.0 
  feet tomorrow early afternoon.
* Impact...At 15.0 feet...Flood waters impact Shoal Canoe Rental and 
  Motel one mile south of the gage site. Railey Creek at the rental 
  and hotel area begins to backwater along the James River.

&&

LAT...LON 3677 9348 3678 9354 3688 9347 3687 9340

 

$$

MOC105-261707-
/O.CON.KSGF.FL.W.0006.150327T0032Z-150328T0900Z/
/HZLM7.1.ER.150327T0032Z.150327T0600Z.150327T0900Z.NO/
908 PM CDT WED MAR 25 2015

 The Flood Warning continues for: 
* The Gasconade River at Hazelgreen.
* Flood stage is 21.0 feet. 
* Forecast...The river is forecast to have a maximum value of 22.0 
  feet early Friday morning.
* Impact...At 21.0 feet...Minor flooding begins at the gage site and 
  mainly affects low lying areas along the river. 

&&

LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
      3761 9246                       
 
$$

MOC161-261707-
/O.CON.KSGF.FL.W.0007.150328T0051Z-150330T0808Z/
/JRMM7.1.ER.150328T0051Z.150329T0000Z.150329T0808Z.UU/
908 PM CDT WED MAR 25 2015

 The Flood Warning continues for: 
* The Gasconade River at Jerome.
* Flood stage is 15.0 feet. 
* Forecast...The river is forecast to have a maximum value of 17.5 
  feet Saturday evening.
* Impact...At 18.5 feet...Flood waters affect low lying residential 
  areas.

&&



LAT...LON 3800 9199 3800 9195 3790 9196 3792 9202

 
$$
864 
WGUS83 KSGF 260426
FLSSGF


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1126 PM CDT WED MAR 25 2015


...The Flood Warning is cancelled for the following rivers in 
Missouri...
 
  Big Piney  below Fort Leonard Wood East Gate affecting Pulaski 
  County
  Gasconade River at Hazelgreen affecting Laclede County
  Gasconade River at Jerome affecting Phelps County


Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC169-260456-
/O.CAN.KSGF.FL.W.0002.000000T0000Z-150328T0312Z/
/BIGM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1126 PM CDT WED MAR 25 2015

The Flood Warning is cancelled for 
* The Big Piney  below Fort Leonard Wood East Gate.
* At 11:00 PM Wednesday The stage was 3.2 feet. 
* Flood stage is 8.0 feet. 
* Forecast...The river will crest below flood stage at 6.4 feet 
  Friday morning.


&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Thu   Fri   Sat

Big Piney River
  Fort Leonard Wo   8   3.2 Wed 11 PM   6.4   5.1   4.0


&&


LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

 

$$

MOC105-260456-
/O.CAN.KSGF.FL.W.0006.000000T0000Z-150328T0900Z/
/HZLM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1126 PM CDT WED MAR 25 2015

The Flood Warning is cancelled for 
* The Gasconade River at Hazelgreen.
* At 11:15 PM Wednesday The stage was 3.5 feet. 
* Flood stage is 21.0 feet. 
* Forecast...The river will crest below flood stage at 7.3 feet 
  Friday morning.


&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Thu   Fri   Sat

Gasconade River Basin
  Hazelgreen       21   3.5 Wed 11 PM   7.3   5.4   4.4


&&


LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
      3761 9246                       
 

$$

MOC161-260456-
/O.CAN.KSGF.FL.W.0007.000000T0000Z-150330T0808Z/
/JRMM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1126 PM CDT WED MAR 25 2015

The Flood Warning is cancelled for 
* The Gasconade River at Jerome.
* At 10:45 PM Wednesday The stage was 3.9 feet. 
* Flood stage is 15.0 feet. 
* Forecast...The river will crest below flood stage at 7.9 feet 
  Saturday morning.


&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Thu   Fri   Sat

Gasconade River Basin
  Jerome           15   3.9 Wed 11 PM   6.6   7.9   5.9


&&


LAT...LON 3800 9199 3800 9195 3790 9196 3792 9202

 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Mar 25, 5:58 PM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, Mar 25, 5:58 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
558 PM CDT Wed Mar 25 2015

.SHORT TERM...(This Evening through Thursday)
Issued at 235 PM CDT WED MAR 25 2015

Elevated convection developed north of a warm front over parts of
southeast Kansas into southwest MO. Steep mid level lapse rates
and mid level storm updraft rotation supported some large hail with
some storms.

A warm front from just north of Tulsa to the sw corner of MO then
into north central AR is expected to continue to lift north to
along a Columbus KS-Springfield-West Plains line by 6 pm with a
sfc trough/dry line extending to the southwest from ne into central
OK. An outflow boundary is also present south of earlier elevated
convection. Capping evident in the warm sector based on METSAT
data, but synoptic scale lift will increase with an approaching
positively tilted trough from the west along with the right
entrance region with a jet max over the Midwest. Lift will help
break the cap with increased coverage in sfc based storms over ne
OK within the next couple of hours. Progged helicity supports
initial discrete supercell over ne OK transitioning to e-ene
training line segments given the orientation of both the sfc and
mid level winds. Large hail will be the most likely hazard with
lower wind/tornado threat along the southern edge of the
convection where stronger sfc based instability and mesovorts/line
segements can maintain themselves. A severe thunderstorm watch is
in effect through 10 pm for the southern 2/3rds of the cwfa.

Rainfall amounts will be a concern where storms can train this
evening. A hydro watch is already out and it's location still
looks good. The heaviest rain is expected form 00z-06z (7 pm-1 am)
then tapering off from nw-se late tonight.

Chilly blustery conditions will occur as the front moves south and
east of the area Thursday.

.LONG TERM...(Thursday Night through Wednesday)
Issued at 235 PM CDT WED MAR 25 2015

Cold air will remain in place to end the week with a cold air mass
over much of the Midwest and eastern CONUS in a highly amplified
upper level pattern. A couple of shortwave (clipper like systems) are
expected to bring some light rain/snow Thursday night and again
Friday night. Temperatures will fall to near freezing both these
nights, even with cloud cover.

The upper level pattern transition back to a less amplified/more
zonal flow over the weekend with a warming trend. A weak
shortwave/associated sfc front will bring limited rain chances
late Sunday. A more substantial shortwave will approach the area
by day 6-7/Tuesday night-Wednesday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday Evening)
Issued at 550 PM CDT WED MAR 25 2015

Thunderstorms will continue across southern MO and will be
possible at the 3 TAF locations through the evening hours. A
shortwave trough will swing through from the northwest and will
clear the convection from northwest to southeast late this evening
and overnight. MVFR/IFR conditions will be possible within the
convection this evening and will persist overnight with the colder
air moving in. Improving flight conditions will arrive Thursday
morning behind the shortwave.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH through Thursday morning FOR MOZ070-071-081>083-
     090>098-101>106.

KS...NONE.
&&

SHORT TERM...DSA
LONG TERM...DSA
AVIATION...Lindenberg
Hazardous weather outlook, Mar 25, 7:17 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
717 PM CDT WED MAR 25 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-270030-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
717 PM CDT WED MAR 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  SIGNIFICANT HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

STRONG TO SEVERE STORMS WILL CONTINUE TO TRACK EAST ACROSS FAR
SOUTHERN MISSOURI THIS EVENING. HAIL TO THE SIZE OF PING PONG
BALLS AND WIND GUSTS OVER 60 MPH WILL BE THE PRIMARY RISK WITH
THESE STORMS. A FEW TORNADOES WILL ALSO BE POSSIBLE THIS EVENING
ACROSS FAR SOUTH CENTRAL MISSOURI. THE SEVERE STORMS WILL BEGIN TO
DIMINISH LATE THIS EVENING FROM WEST TO EAST.

ELSEWHERE...SHOWERS WITH EMBEDDED THUNDERSTORMS ARE OCCURRING ACROSS
THE REST OF THE AREA. CLOUD TO GROUND LIGHTNING WILL BE THE MAIN
RISK WITH THESE STORMS WITH SMALL HAIL POSSIBLE IN A FEW OF THE
STRONGER STORMS. SHOWERS WITH EMBEDDED THUNDERSTORMS WILL CONTINUE
TO SPREAD ACROSS THE AREA INTO THE OVERNIGHT HOURS THEN WILL END
FROM NORTHWEST TO SOUTHEAST OVERNIGHT INTO EARLY THURSDAY MORNING
AS A COLD FRONT PUSHES THROUGH THE AREA.

HEAVY RAINFALL IS EXPECTED FOR AREAS ROUGHLY ALONG AND SOUTHEAST
OF THE INTERSTATE 44 CORRIDOR THIS EVENING INTO TONIGHT. ONE TO TWO
INCHES OF RAINFALL...WITH LOCALLY HIGHER AMOUNTS UP TO THREE
INCHES...IS EXPECTED. THIS MAY RESULT IN LOCALIZED FLOODING OF
CREEKS...STREAMS AND LOW WATER CROSSINGS.

BEHIND THE COLD FRONT WINDS WILL SWITCH TO THE NORTH AND INCREASE WITH
GUSTS AROUND 30 MPH OCCURRING AT TIMES OVERNIGHT...ESPECIALLY
ACROSS SOUTHEASTERN KANSAS AND WESTERN MISSOURI.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS MAY BE POSSIBLE TUESDAY INTO WEDNESDAY NEXT WEEK AS
A COLD FRONT MOVES THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED IN THE THROUGH LATE THIS
 EVENING ACROSS SOUTH CENTRAL MISSOURI.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WFO SGF

In the hours before

Local storm report, Mar 25, 7:39 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
739 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     HAIL             4 NE PROTEM             36.57N 92.81W
03/25/2015  E0.75 INCH       TANEY              MO   PUBLIC

&&

GAEDE
Local storm report, Mar 25, 7:44 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
744 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     HAIL             2 E TECUMSEH            36.59N 92.25W
03/25/2015  E0.88 INCH       OZARK              MO   EMERGENCY MNGR

&&

BURCHFIELD
Local storm report, Mar 25, 7:54 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
754 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     HAIL             7 W ALLEY SPRING        37.14N 91.57W
03/25/2015  E1.75 INCH       SHANNON            MO   PARK/FOREST SRVC

&&

BURCHFIELD
Local storm report, Mar 25, 7:57 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
757 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             PONTIAC                 36.52N 92.60W
03/25/2015  E1.00 INCH       OZARK              MO   PUBLIC

&&

BURCHFIELD
Local storm report, Mar 25, 8:03 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
803 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     HAIL             SOUTH FORK              36.63N 91.96W
03/25/2015  E1.75 INCH       HOWELL             MO   LAW ENFORCEMENT

&&

BURCHFIELD
Local storm report, Mar 25, 8:26 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
826 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     FLASH FLOOD      6 W WEST PLAINS         36.73N 91.96W
03/25/2015                   HOWELL             MO   EMERGENCY MNGR

            3-8 INCHES FLOWING WATER OVER US HIGHWAY 160

&&

BURCHFIELD

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 7:26 PM CDTSevere Thunderstorm WarningSGFTaney64 min
Mar 25, 7:33 PM CDTFlash Flood WarningSGFOzark, Stone, Taney6 hr
Mar 25, 7:43 PM CDTSevere Thunderstorm WarningSGFHowell62 min
Mar 25, 8:01 PM CDTSevere Thunderstorm WarningSGFOzark46 min
Mar 25, 8:24 PM CDTFlash Flood WarningSGFHowell, Oregon6 hr
Mar 25, 8:27 PM CDTSevere Thunderstorm WarningSGFOregon63 min
Mar 25, 8:43 PM CDTRiver Flood WarningSGFLaclede55 hr
Mar 25, 8:58 PM CDTRiver Flood WarningSGFStone40 hr
Mar 25, 11:05 PM CDTAreal Flood WarningSGFBarry, Christian, Douglas, Howell, McDonald, Ozark and 5 more17 hr
Mar 26, 1:59 AM CDTAreal Flood WarningSGFOregon, Shannon14 hr
Mar 26, 4:04 AM CDTAreal Flood WarningSGFDent, Shannon, Texas, Webster, Wright12 hr
Mar 26, 1:53 PM CDTRiver Flood WarningSGFShannon12 hr

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.